Toeplitz Operators on Variable Exponent Bergman Spaces

Gerardo R. Chacón, Humberto Rafeiro

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

In this article we study the boundedness and compactness of Toeplitz operators defined on variable exponent Bergman spaces. A characterization is given in terms of Carleson measures.

Original languageEnglish
Pages (from-to)3525-3536
Number of pages12
JournalMediterranean Journal of Mathematics
Volume13
Issue number5
DOIs
Publication statusPublished - Oct 1 2016
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Toeplitz Operators on Variable Exponent Bergman Spaces'. Together they form a unique fingerprint.

Cite this